# SDR DALA2016020100815

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 52,781 hours, 14,020 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE EXHAUST GUIDE VANES APPEAR BADLY CORRODED, RUSTY.  PERFORMED GVI OF RT ENGINE EXHAUST EXIT GUIDE VANES.  NO TROUBLE FOUND AND NO DAMAGE NOTED ON GUIDE VANES. REF AMM 78-11 & 72-33.
